Logo Logo
Help
Contact
Switch Language to German

Frank, Rupert L. and Larson, Simon (2020): Two-term spectral asymptotics for the Dirichlet Laplacian in a Lipschitz domain. In: Journal für die Reine und Angewandte Mathematik, Vol. 766: pp. 195-228

Full text not available from 'Open Access LMU'.

Abstract

We prove a two-term Weyl-type asymptotic formula for sums of eigenvalues of the Dirichlet Laplacian in a bounded open set with Lipschitz boundary. Moreover, in the case of a convex domain we obtain a universal bound which correctly reproduces the first two terms in the asymptotics.

Actions (login required)

View Item View Item